Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do Abdominal Cramps Need Immediate Attention?

I just returned from a week in Mexico and started with diarrhea and stomach cramps. Am concerned I could of contracted a parasite of some sort. The stomach cramps feel like someone is twisting my intestines. The diarrhea has subsided. Just retired to a different city and trying to find an internist. Should I seek immediate attention?
Fri, 23 Feb 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello

Thank you for trusting HCM

Dear yes there is a possibility of you squire infection it is called travellers diarrhea.

80%caused by bacteria that also enterotoxigenic ecoli. If your cramps server and getting loose stools then you need to consult physician.


Usually sufficient hydration may useful for recovery. If symptoms not improved use tab.oflox ornidazole twice a day for five days.

please consult your doctor if symptoms not improved.


Take care

I find this answer helpful
Internal Medicine Specialist Dr. Penchila Prasad Kandikattu 's  Response
Hello

Thank you for trusting HCM


Dear you may be suffering from acute gastrentritis or may be travellers diarrhea caused by entering toxigenic ecoli.

Stay hydrated , avoid oily spicy foods. exercise regularly. Use tab.zenflox Oz twice a day for five days.

Tab.sporulac thrice a day. If symptoms not improved please consult your doctor he will examine and treat you accordingly.

Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Do Abdominal Cramps Need Immediate Attention?

Hello Thank you for trusting HCM Dear yes there is a possibility of you squire infection it is called travellers diarrhea. 80%caused by bacteria that also enterotoxigenic ecoli. If your cramps server and getting loose stools then you need to consult physician. Usually sufficient hydration may useful for recovery. If symptoms not improved use tab.oflox ornidazole twice a day for five days. please consult your doctor if symptoms not improved. Take care